# SDR AALA20180225005

- Difficulty date: February 25, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug DC-9-83
- Aircraft serial: 53565
- Aircraft time: 57,176 hours, 28,312 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 9957871531
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S INBOARD SEAT TRACK HAS CORROSION. REMOVED AND REPLACED THE SEAT TRACK IAW 51-00-05, AND DRAWING 9957871.
